# SDR ASOA000495

- Difficulty date: May 12, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32149602
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4060 - ON CLIMB-OUT FROM CHA AROUND 1500 FEET, FLIGHT ATTENDANT CALLED COCKPIT AND REPORTED SMELLING SMOKE AND SEEING A HAZE IN THE CABIN.  AIRCRAFT RETURNED TO CHA AND LANDED SAFELY.  LOCAL MAINTENANCE GROUND RAN ENGINE.  MAINTENANCE INSPECTIONS FOUND RIGHT PACK INOPERATIVE.  REPLACED RIGHT PACK VALVE.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
